Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HapaMommy

Veteran Member
  • Total Reviews

    0
  • Content Count

    165
  • Joined

  • Last visited

Community Reputation

11 Neutral

2 Followers

About HapaMommy

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    Colorado
  • Interests
    Karaoke, dancing (hip hop, African), cardio sculpting, Muay Thai boxing, dogs, kids.

Recent Profile Visitors

4905 profile views
  1. I have tried everything under the sun to get rid of pityrosporum folliculitis. I finally and cleared of it for the last 2 years. The reason I had it was because I suffered from severe allergies to mold, pollen, dogs, cats and grass. After two years of immunotherapy shots I noticed my folliculitis cleared up and disappeared. It turned out since I was so allergic my skin had an autoimmune response and I got folliculitis. Hope this helps!
  2. Accutane is a good choice for not just severe acne but also stubborn acne. Have you tried retinoids in conjunction with thr antibiotics? Sure, antibiotics have side effects but if you take probiotics it's not as bad. I mean even eating one probiotic yogurt a day will help. I'm just saying because the side effects of Accutane can be terrible - dry cracked lips, even mental issues. I have folliculitis for years and they tried to out me on Accutane and after only one pill I was hearing voices and I
  3. Cetaphil is the way to go. I also use Elta MA facial moisturizer and mix it with Cetaphil Moisturizing cream to give it more of a kick. I was with the Cetaphil Gentle cleanser not the facial one. This is less drying. I don't have any problem with clogged pores and my skin is super sensitive. Hope this helps!
  4. You really have to give the meds time to work. It's going to take 3-4 weeks and it sounds like you're going through initial breakout which will purge it. Just keep at it and the oral meds should help clear you from the inside. It's purpose is to kill the bacteria that causes the acne. And since Ziana stopped working you really need to see this through. A lot of people feel things get worse before it gets better. just be patient and if it works it'll be worth it.
  5. You're lucky the spots are red not brown. I'm darker skinned and PIH takes longer to fade. Hydroquonine is an option but if you are not careful you could get halos. What worked for my is retinoids, facial sunscreen with zinc oxide and antiinflammatories (Cloderm, etc.). You need a prescription though for some of this stuff.
  6. I don't think anyone could be completely happy with acne or completely happy for that matter. I have several skin conditions and I usually have 1-3 of them going at a time. I am more sympathize to people with skin conditions but if I didn't have this I might be obsessed or concerned with something else. Some people are obsessed with weight, diet, cars, etc. it's just the society we live in.
  7. You should give the birth control time and if it doesn't work you just need to switch to another one. There are so many benefits to the BCP besides helping with hormonal acne. I wouldn't worry too much about taking antibiotics but it's usally a short course 1-3 months and the side effects aren't so bad after the firet couple weeks especially if you use sunscreen and take probiotics to balance out you gut. I had mild acne and went on the BCP for 10 years until I decided to have children. After
  8. How you been tested for malessia folliculitis or seborrhic dermatitis? I've had both and it was the worst when I worked out hard. I had to shower immediately after a workout with head and shoulders as a body wash or Nizoral shampoo.
  9. I think just putting on make up that looks good does the trick. I'm sure you want to draw attention away from your acne but if you're in a relationship you have to be honest about your skin. I've hear of guys initially freaking out when they find the skin surface is bumpy and only masked by tons of concealer. Hopefully, you could find someone supportive who knows what you're going through. The best thing is to treat the underlying condition and then you won't have to worry about masking it so
  10. I use MAC face and body foundation (you only need a minimal amount). They'll help match your skin at the counter. I also use their concealer to dab on the spots and go over with my Bareminerals and it blends everything away. My skin looks natural and hides my PIH. If you don't want to layer things up try a CC cream which has more coverage than a BB cream. Smashbox's CC cream also lightens dark spots over time. Masking your acne is one thing but you need to seek a derm to help with the underlyi
  11. Even if you don't use primer you need to moisturize. Why is your skin flaky? Are you using a retinoid? To decrease flaking it's good to mix your meds with moisturizer. Also, moisturizing helps keep your skin form producing more oil and also helps with healing. What kind of concealer do you use? Maybe you should try a CC cream instead. It has more coverage than a BB cream and acts like a primer, foundation and concealer. Good luck!
  12. You need time and sunscreen. Sun exposure makes it worse and it'll get redder. Make sure you use a sunscreen with zinc oxide. If you are usin a retinoid it'll help speed up cell turnover and it'll go away faster. Good luck!
  13. I use Elta MD facial moisturizer with sunscreen. It has transparent zinc oxide so you don't get white face. They sell it on Amazon and derm offices.
  14. I would take the recommended dosage. The antibiotics are supposed to hit the bacteria hard and rid you of it. if you don't take enough or take it long enough it'll come back.
  15. First of all it looks like you're bombarding your skin with all kinds of products. Don't use scrubs because it irritates acne. I assume your Filipina because you use Eskinol. Try a mild cleanser like Cetaphil or CeraVe. It doesn't dry out your skin. Moisturize with a facial sunscreen. Any chance you can see a derm? It sounds hormonal. They could give you a retinoid. Have you tried benzoyl peroxide? It's the first step to during acne.
×